A Caltech Library Service

Dispersion in flow through a network of capillaries

Saffman, P. G. (1959) Dispersion in flow through a network of capillaries. Chemical Engineering Science, 11 (2). pp. 125-129. ISSN 0009-2509. doi:10.1016/0009-2509(59)80007-5.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


This paper presents the results of an analysis of dispersion in a porous medium, for the case when Dorcy's law is valid and the Péclet number is large. It is shown that, after a sufficiently long time, the effective longitudinal diffusivity is a logarithmic function of the Péclet number.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1959 Published by Elsevier Ltd. Received 19 March 1959.
Issue or Number:2
Record Number:CaltechAUTHORS:20170801-141603890
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:79701
Deposited By: Tony Diaz
Deposited On:01 Aug 2017 22:37
Last Modified:15 Nov 2021 17:49

Repository Staff Only: item control page